METRIC DIMENSIONS OF CIRCULANT GRAPH Cn(1,2,3,4)

H. Halidin

Abstract


The dimension of the metric of a graph is one of the studies in graph theory that can be quite a lot of attention lately. Suppose that the connected graph (G = V, E) is a graph with finite point set V (G) and the set of side E (G). The distance between two different points is the length of the shortest path between the two points in G, denoted by d (u, v). Suppose 𝑊 = (the set of dots on the graph G whose members have been determined) Representation of points u, for each ∈ 𝑉 (𝐺) to W denoted 𝑟 (𝑢 | 𝑊) in G is (𝑢 | 𝑊) = (𝑑 (𝑢,, 𝑑 (𝑢,, 𝑑 (𝑢,, ⋯, 𝑑 (𝑢,.) The set W is called the set of distinctions In G if for every u, v on G and ≠ 𝑣 𝑣 result in 𝑟 (𝑢 | 𝑊) 𝑟 𝑟 (𝑣 | 𝑊). The dimension of the metric in G, denoted by, is the minimum cardinality of all set of schemas in G.

Keywords


metric dimension, circulant graph

Full Text:

PDF

References


F.Harary, R.A.Melter (1976), On The Metric Dimension of a graph,Ars Combinatoria, 1976, 191-195

J.C. Bermound, F. Cornellas, D.F. Hsu, Distributed loop computer networks: survey, J.Parallel Distrib.Comput. {24} (1995) 2-10.

P.S. Buszkowski, G. Chartrand, C. Poisson, dan P. Zhang, On k-dimensional graphs and their bases, Per. Math. Hung., 46:1 (2003), 9-15.

Bharati Rajan, Paul Manuel, Indra Rajasingh, Chris Monica,"landmarks in Torus Network", Proc.National Conference on computational Intelligence, March 2005, India, pp. 1-6.

G. Chartrand, L. Eroh , M.A. Johnson, O.R. Oellermann, Resolvability in Graph and Metric Dimension of a graph, Discrete Applied Mathematics, 105 (2000), 99-113.

J. Caceres, C. Hernando, M. Mora, M.L. Puertas, I.M. Pelayo, C. Seara, D.R. Wood, On the Metric Dimension of Some families of Graph, Electronic Notes in Discrete Mathematics, 22 (2005), 129-133.

Y. Groos dan J. Yellen, Graph Theory and its Application, The CRC Press (1999).

F. Harary, R.A. Melter, On The Metric Dimension of a graph, Ars Combinatoria, 1976, 191-195.

F. T Boesch and J. Wang,"Reliable Circulant network with minimum Transmission Delay", IEEE Transaction On circuit and Sistems, Vol. 32, 1985, pp. 1286-1291

M. Imran, A.Q. Baig, M.K. Shfiq, I. Tomescu, On the Metric Dimension of Circulant graph, Ars. Combin. 2011.

I. Javaid, M.T. Rahim, K.Ali, Families of Regular Graph with Constant Metric Dimension, Utilitas Math. 75 (2008) 21-33.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2017 Halidin

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.